# SDR DALA2025051403733

- Difficulty date: May 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 40,566 hours, 5,163 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 DOOR 2L ASSIST BOTTLE PRESS LOW. CORRECTIVE ACTION: SERVICED BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (0965117)
